• Lesley Scheerle posted an update 3 years, 6 months ago

    @susan27 Hi Susan. I just read of your experience with drug induced rashes. You also mentioned being on Prednisone and soon will be on CellCept. l have been on Prednisone for many months now and it has helped a great deal. I was recently put on Imuran – immunosuppresant- and I reacted very badly after about two weeks. Vomiting, weakness, and eventually having hallucinations. Never had anything like it ever! Now I’m supposed to start CellCept, but am hesitant re: possible side effects. My husband and I have decided that if my next tests show me to be stable I won’t take the Cellcept. But if there’s a decline in my status, I will. I’m just so afraid of the possible side effects and lowering my immunity will leave me open to so many other opportunick diseases. It’s a tough decision to have to make. Lesley

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account